MAUDE Adverse Event Report: VYAIRE MEDICAL ENFLOW; WARMER, THERMAL, INFUSION FLUID

VYAIRE MEDICAL ENFLOW; WARMER, THERMAL, INFUSION FLUID
Model Number ENFLOW¿ CONTROLLER MODEL 121
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determine yet.(b)(4).Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that a burnt smell was noticed on the enflow control unit.There is no patient involvement associated in this event.

Brand Name
ENFLOW
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9475113
Report Number3008959444-2019-00010
Device Sequence Number2258654
Product Code LGZ
UDI-Device Identifier10885403296819
UDI-Public(01)10885403296819
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFLOW¿ CONTROLLER MODEL 121
Device Catalogue Number980121EU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1